# SDR QXEA2016110100693

- Difficulty date: October 23, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD SEAT TRACK 10 FROM X -34 TO X 10.50 RBL 10 CORRODED BEYOND LIMITS.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-42-05, AND 51-40-15.
